# SDR DXTA200500701

- Difficulty date: April 26, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 5,883 hours, 3,736 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 991455810
- Part serial: 89
- Condition: Faulty
- Location: Pitch Feel
- Part time: 1,157 hours, 680 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"PITCH FEEL FAIL" CAS CAME ON AT 3000 FT 200 KIAS EVENT MARKER USED, LIGHT EXTINGUISHED AFTER APPROX 3-5 MIN AT 180 KIA, 2500 FT, TROUBLESHOT TO FAULTY RT PITCH FEEL ACTUATOR REMOVED AND REPLACED ACTUATOR IAW 750MM 27-33-00.  OPS CHECKED OK IAW 750 MM 27-30-00.
